# SDR SWIA202156622

- Difficulty date: January 11, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LONGERON AT STGR25R CORRODED BETWEEN FS333 Â€“ FS349   (C-CHECK) RO 3/4/2021   REPLACED LONGERON, STRINGER 25R BETWEEN FS333 - FS364 REF CRJ-900 SRM 51-42-06-001-001-A01 REV 38 . DRAWING SH670-32050 REV J.  SEE CONTINUATION CARD FOR DETAILS. PRESSURE LEAK CHECK GOOD .  COMPLIED WITH TASK CARD 51-900-1002-SKY.
